# SDR EIA2003066

- Difficulty date: April 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STA 1323 AFT OF NR 23 VARIABLE CAMBER FLAP LOWER T-CHORD CORRODED.  REMOVED CORROSION, TRIMMED DAMAGE, INSPECTED AND NDT, FABRICATED REPAIR AND INSTALL PER ECRA 471-57-217-2 REV-A.
